# SDR AU970250

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 441
- Condition: Sticking
- Location: Rudder Tab Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TRIM SWITCH STICKING DUE TO GROOVES ON CAMSHAFT
